Q:

What are some symptoms of withdrawal from tramadol?

A:

Quick Answer

Symptoms of withdrawal from tramadol include insomnia, anxiety, muscle aches and sweating, according to Everyday Health. Other withdrawal symptoms include a runny nose, restlessness and watering eyes, explains WebMD. Patients can avoid withdrawal symptoms by gradually reducing the intake of this medication.

Continue Reading

Full Answer

Patients should talk to their doctors when stopping tramadol to avoid withdrawal symptoms, advises Everyday Health. They should also let their health care providers know other prescription medications they take.

Patients use tramadol as a pain reliever, reports WebMD. Doctors prescribe tramadol when its benefits outweigh the side effects. This medication can cause hallucinations, trouble breathing, rashes and severe dizziness.

Learn more about Medications & Vitamins

Related Questions

Explore